| Model Number |
TMICL 12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm tmicl 12.6 implantable collamer lens of -5.5/1.5/089 (sphere/cylinder/axis) was implanted into the patient's left eye (os) as an exchange lens.Reportedly the problem of excessive vaulting is resolved."but now with mod re likely needing rotation 1.25+1.50x88.May perform lri or prk, dilated exam next week to determine icl position.We want to avoid intraocular manipulation, if possible.The 2.00 toric lens was not avail in time for exchange, needed to use lover toric.'' the lens remains implanted and no further information has been provided.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.See mfr# 2023826-2022-00853 for initial implant.
Additional Manufacturer Narrative
Weight-race: unk.Lens work order search- no similar complaint event(s) within associated lots were found.Claim#: (b)(4).